MAUDE Adverse Event Report: FRESENIUS KABI DEUTSCHLAND GMBH AGILIA INFUSION SYSTEM; INFUSION PUMP SYSTEM

FRESENIUS KABI DEUTSCHLAND GMBH AGILIA INFUSION SYSTEM; INFUSION PUMP SYSTEM
Model Number M46441960
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/05/2015
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported a leak from the green connector of the agilia infusion set.Per the customer no patient issues were reported for this event.A sample will not be returned and a batch number is not available for evaluation.The customer provided a picture of the incident for further evaluation.Since a sample is not available for evaluation a complete analysis could not be performed.The batch number is missing we were not able to check any retain samples or production documents.The received picture is not sharp enough and we were not able to confirm the leakage and its origin.Therefore, a root cause could not be determined.

Brand Name
AGILIA INFUSION SYSTEM
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS KABI DEUTSCHLAND GMBH
5 robert-koch-strasse
bad hersfeld, hessen D-362 51
GM  D-36251
MDR Report Key6223858
Report Number9681819-2017-00030
Device Sequence Number10864617
Product Code FRN
UDI-Device Identifier04250273714272
UDI-Public04250273714272
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/05/2015
Report Date (Section F) 11/12/2015
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM46441960
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Distributor Facility Aware Date11/05/2015
Event Location Hospital
Date Report to Manufacturer11/12/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2015
Initial Report FDA Received Date01/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1